MathSciNet Relay Station
MathSciNet bibliographic data
MR1165049 (93m:54019) 54B05 (54B10 54D20)
Chiba, Keiko Normality of $\sigma$-products. Proc. Amer. Math. Soc. 119 (1993), no. 3, 999–1003.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement